# SDR 98ZZZM208

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 65179761
- Condition: Cracked
- Location: Hyd Manifold
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6102 - BFI-SEA - WHILE IN DESCENT AIRCRAFT LOST ALL 'A' SYSTEM HYDRAULICS, FLIGHT CREW HAD TO MANUALLY LOWER LANDING GEAR.  REMOVED AND REPLACED NOSE LANDING GEAR SWIVEL MANIFOLD.  (M)
